# SDR MASA2011012001734

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 18,162 hours, 14,133 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY DOOR CTN INTERMITTENT.  MX CLEANED SENSOR PX43.
